# SDR CA960619025

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion Bearing
- Part number: 206011100021
- Condition: Excess Play
- Location: Main Rotor Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH HORN TRUNNION BEARING REPLACED DUE TO AXIAL PLAY IN THE PITCH LINK BOLT BEARING.
